MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 5 months after the index procedure, the patient¿s target lesion in right sfa was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device and the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The event description had the following sentences changed from "approximately 5 months after the index procedure, the patient¿s target lesion in right sfa was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful." to "approximately 5 months after the index procedure, the patient¿s target lesion in right sfa was reportedly 90% reoccluded via duplex ultrasound (dus) imaging.A revascularization was performed involving a dcb and the health care professional (hcp) deemed it was successful." the relevant test and lab data section was updated to "on 30-jul-2018, dus imaging indicated target lesion was 90% reoccluded.A resting abi evaluation was performed and indicated right leg was 0.68.A rutherford class level assessment was performed and was classified as a level i in right leg.On (b)(6) 2018, reintervention was performed involving a dcb on target lesion." from "on (b)(6) 2018, reintervention was performed on target lesion." the operator of device - other had the following information added "cardiovascular internal medicine." the complainant occupation - other had the following information added "cardiovascular internal medicine." analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed this is the only reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 5 months after the index procedure, the patient¿s target lesion in right sfa was reportedly 90% reoccluded via duplex ultrasound (dus) imaging.A revascularization was performed involving a dcb and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device and the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8120367
Report Number3006513822-2018-00278
Device Sequence Number1710056
Product Code ONU
UDI-Device Identifier00801741123221
UDI-Public(01)00801741123221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Model Number9004
Device Catalogue NumberLX3513051005F
Device Lot NumberGFBV1127
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight63